Bulletin of the Belgian Mathematical Society - Simon Stevin

Differences of Quermass- and Dual Quermassintegrals of Blaschke-Minkowski and Radial Blaschke-Minkowski Homomorphisms

Yibin Feng, Weidong Wang, and Jun Yuan

Full-text: Open access

Abstract

In this article, we establish Minkowski, Brunn-Minkowski and Aleksandrov-Fenchel type inequalities for differences of quermass- and dual quermassintegrals of mixed Blaschke-Minkowski and mixed radial Blaschke-Minkowski homomorphisms.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 21, Number 4 (2014), 577-592.

Dates
First available in Project Euclid: 23 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1414091004

Digital Object Identifier
doi:10.36045/bbms/1414091004

Mathematical Reviews number (MathSciNet)
MR3271322

Zentralblatt MATH identifier
1307.52002

Subjects
Primary: 52A20: Convex sets in n dimensions (including convex hypersurfaces) [See also 53A07, 53C45] 52A40: Inequalities and extremum problems

Keywords
mixed Blaschke-Minkowski homomorphisms mixed radial Blaschke-Minkowski homomorphisms quermassintegrals dual quermassintegrals

Citation

Feng, Yibin; Wang, Weidong; Yuan, Jun. Differences of Quermass- and Dual Quermassintegrals of Blaschke-Minkowski and Radial Blaschke-Minkowski Homomorphisms. Bull. Belg. Math. Soc. Simon Stevin 21 (2014), no. 4, 577--592. doi:10.36045/bbms/1414091004. https://projecteuclid.org/euclid.bbms/1414091004


Export citation